# SDR AU970197

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SC7SERIES3
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: A1851
- Condition: Cracked
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE BEARING CRACKED - SUSPECT BEARING SPLIT BEARING HALVES MISMATCHED AT LAST OVERHAUL - PROPELLERS LAST OVERHAULED IN SOUTH AFRICA - PERSONNEL/MAINTENANCE ERROR - SEE MDR 97/0194 FOR FURTHER INFORMATION
